ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2016.2.5915

The First Boundary Value Problem for a Degenerate Hyperbolic Equation

Balkizov, Zh. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 2.
Under certain hypothesis on the coefficients the condition is found for unique solvability of the first boundary value problem for a degenerate hyperbolic equation in the region. The uniqueness of the solution of the problem is proved by Tricomi method and existence by the method of integral equations. The solutions obtained with respect to the traces of the sought solution of integral equations are found and written out explicitly. It is shown that whenever the hypothesis of the theorem is violated, then the homogeneous problem corresponding to the problem under study has an infinite number of linearly independent solutions.
Keywords: degenerate hyperbolic equation, first boundary value problem, Goursat problem, Cauchy problem, Mittag-Leffler function.
Language: Russian Download the full text  
For citation: Balkizov Zh. A. The first boundary value problem for a degenerate hyperbolic equation //† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 2, pp. 19-30. DOI 10.23671/VNC.2016.2.5915
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт